Citation: Euslace Nodd. "Not For Detox!: An Experience with Trazodone & Heroin (exp75906)". Erowid.org. Aug 19, 2020. erowid.org/exp/75906
Several months ago, I broke my sobreity stint and used heroin for a week. It did not occur to me to make an appointment with my buprenorphine doctor ahead of time, and I'm going to tell you what happened trying to ease my withdrawal.
The first day without dope was a day of gradually heightening withdrawal symptoms. By late afternoon I was edgy and there was no way I was sleeping. Symptoms had deffinately set in by that time. I took half of a 150mg Trazodone tab after staring at the ceiling for an hour, no other drugs that day, just dozed off on 75mg Trazodone.
Whatever happened in my brain gave me a scary ride. I woke up not thirty minutes later feeling extremely disoriented. It didn't go away, I got up to take a shower, refresh myself, I remember feeling really, really hot and sweating. I was at the tubs edge waiting for the water to warm and I got a strong head-rush. Hot-and-cold-needles swept down my head, tunnel vision, I lost control and tumbled to the bathroom floor in my birthday suit. I barely avoided losing consciousness and just lay with my head on a towel there for a while.
No sleep at all that night. The horrible feeling stayed with me all night but it got less intense towards dawn.
The horrible feeling stayed with me all night but it got less intense towards dawn.
The experience was very frightening. I cannot ever remember losing physical control of myself like that in ANY condition before. I thought I was dying. It was like my head was going to explode and there was fire and ice all over my body.
Trazodone did not help with my withdrawal symptoms.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.